advertisement
Question
Posted by: Jocelynn | 2009/10/12

URGENT - Periods

Dear Doc

I have been off the 3mnth injection for 10 months now and have been having a very irregular period. I have been to my doctor and my gynae and they have put me on all the different pills, but I can' t seem to take any of them. Every time I drink a pill it comes back out. August and September I was regular and I started again the beginning of this month. I have also started gym, taking it very slowly, and the bleeding (dark in colour) becomes very heavy after gym and then during the course of the day it is very light. It has been 2 weeks now that I have had my period. Please help as I don' t know what to do anymore. It is really not nice as I can' t be intimate with my fiance.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It does sound hormonal, but perhaps you should have a D&C to check that there is no other underlying problem.
You could try taking Stemetil with the Pill so that you do not bring it up.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2009/10/14

It does sound hormonal, but perhaps you should have a D&C to check that there is no other underlying problem.
You could try taking Stemetil with the Pill so that you do not bring it up.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement